It looks like you're using an Ad Blocker.
Please white-list or disable AboveTopSecret.com in your ad-blocking tool.
Some features of ATS will be disabled while you continue to use an ad-blocker.
[...]Further data from this survey reveals that no relationship between age and reported OBEs was found. Palmer found a significant positive relationship between drug use and OBEs and concluded that this could account for the higher prevalence of OBEs in students. This relationship receives confirmation from work by Tart [Tar71]. In a survey of 150 marijuana users he found that 44% claimed to have OBEs. It seems possible that the use of this drug facilitate OBEs.
Depersonalization disorder is a disturbance in which the patient's primary symptom is a sense of detachment from the self. Depersonalization as a symptom (not as a disorder) is quite common in college-age populations. It is often associated with sleep deprivation or "recreational" drug use. It may be accompanied by "derealization" (where objects in an environment appear altered). Patients sometimes describe depersonalization as feeling like a robot or watching themselves from the outside. Depersonalization disorder may also involve feelings of numbness or loss of emotional "aliveness."
Originally posted by Teleport
I found the answer. It is derealization. I've had depersonalization for the past 3 years after heavy drug use. I didn't know what derealization was though.